PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Tardella F. A new proof of the Lyapunov convexity theorem. In: SIAM Journal on Control and Optimization, vol. 28 (2) pp. 478 - 481. Society for Industrial and Applied Mathematics, 1990.
 
 
Abstract
(English)
A new proof of the Lyapunov Theorem is given, based on the Shapley-Folkman Theorem, that does not require any tools of functional analysis.
Subject Vector-valued measures
Lyapunov Convexity Theorem
Convex analysis
Integrals of multifunctions


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional